Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I keep getting my period for almost two whole weeks

usually my period only lasted around 4-5 days..but in these last 3 months i keep gettin my period for almost two whole weeks! its a reallt heavy flow and most of the time i feel really sick (i get hot then cold, my head feels really heavy, im really week). i m only 19 so i don t know what could be wrong with me..but im really anybody can help me?? i live with my boyfriend now and i suggested birth control to see if it would regulate but he doesn t want me to be on it because he really wants a baby...
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
could be endometriosis. you should talk with the doc, describe whats happening. you could become anemic from all the blood loss if you do not resolve this issue. if you dont feel like dealing with it though just go to a clinic and get on birth control. that should help you out greatly. it will regulate you cycle and your flow will be predicable and lighter
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor